# SDR NACA2019082210109

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS360 S11L CRACKED INTERCOSTAL CLIP.  STA 360 STR 11L NEW INTERCOSTAL CLIP INSTALLED IAW B737-300 FRM 51-40-02 REV 120
